# SDR SWAA001417

- Difficulty date: July 29, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: 062SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22060
- Aircraft time: 65,578 hours, 72,552 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65578
- Part serial: 72552
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  SPECIAL VISIT, FOUND AFT CARGO DOOR FUSELAGE SKIN CUTOUT, FWD LOWER CORNER CRACKED.  REPAIRED SKIN PER SRM.
